# SDR AALA20180113001

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,104 hours, 1,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED R1 DOOR EMERGENCY CYLINDER (ACCUMULATOR) PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
